# SDR AALA202508058398

- Difficulty date: August 1, 2025
- Submitted: August 5, 2025
- Operation: Air carrier
- Aircraft: N937AN
- Make and model: Boeing 737823
- Aircraft serial: 30082
- Aircraft time: 66,944 hours, 28,299 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Locking Cam
- Condition: Inoperative
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD ENTRY DOOR GIRT BAR CENTER HOOK INOPERATIVE. REINSTALLED FORWARD ENTRY DOOR SLIDE ASSE CENTER LATCH TO LATCH HOLDER AT GIRT BAR. PER AMM 25-66-01.
